# SDR FDEA201905111025

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 60,653 hours, 22,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND L1 DOOR ESCAPE SLIDE ARMED HANDLE ON FLOOR. REATTACHED THE L-1 DOOR ESCAPE SLIDE ARMING HANDLE REF MM 52-11-02-4-0. A/C OK FOR SERVICE.
